# SDR SWAA2023011984349

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-927 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT, RBL 21, BS 867+2, 867+10, 867+14, 887, 887+10, 907+5, 907+9, 907+13, 927+13, AND 927+17.  REMOVED CORRSION  AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED, LOCATED, AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, AND DWG 146A7502 REV-, DWG 147A7501 REV A.  APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.   PRIMED THE REPLACEMENT FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804, AND INSTALLED NUTPLATES IAW DWG 146A7501, DWG 147A7501, SRM 51-40-10-2R-0, AND SRM 51-40-02-0G-0.   INSTALLED THE NEW SPLICE TO FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 146A7502, REV A.
